# SDR SIMA990771

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347SB
- Make and model: Saab 340B
- Aircraft serial: 340B347
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dents
- Location: Bs 339
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, DENTS ON RT FUSELAGE SKIN PANEL WERE DISCOVERED BETWEEN SL 1616/1617 AFT OF FRAME 339 BEYOND SRM LIMITS.  RECONTOURED DAMAGED AREA AND PERFORMED AN EDDY CURRENT WITH NO INDICATIONS OF CRACK.  FABRICATED A REPAIR DOUBLER .050 INCH THICK.  CLEANED THE DOUBLER AND APPLIED A PROTECTIVE COAT OF ALODINE AND ONE COAT OF EPOXY PRIMER.  ATTACHED DOUBLER TO AIRCRAFT AND APPLIED SEALANT TO THE EDGE STEP OF THE DOUBLER.  CLEANED THE REPAIR AREA AND APPLIED ONE COAT OF EPOXY PRIMER TO EXTERIOR AND SHOP HEADS.  RESTORED SURFACE FINISH.  WORK DONE IAW SAAB REPAIR STATEMENT NR 72SDS1435 AND SAAB 340 SRM 53-70-10 PAGES 215-216.  AIRCRAFT OK FOR SERVICE.  (X)
